# SDR SWAA2022041883050

- Difficulty date: March 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 867 LBL 10 WL 155.5 ANGLE BRACKET CRACK. / [01] REMOVED ANGLE AT AFT CARGO STA 867 LBL 10 WL 155.5 REF B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1. OK TO INSTALL NEW BRACKET.;[03] INSTALLED NEW ANGLE BRACKET AT AFT CARGO COMP. STA 867 LBL10 PER B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3.
